# SDR SWAA2023081575847

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL46 WL167.68<[01] ANGLE TO BE REPLACED IAW SRM 51-10-02-0G-0 PAR.9 PARTS REPLACEMENT.;[02] VERIFIED PARTIAL UPDATE TO STEP 3  VERIFIED COMPLETION OF STEP 4  VERIFIED CORRECTIVE ACTION 1;[03] VERIFIED STEPS 1;2 AND 7.;[04] VERIFIED STEPS 3 AND 8.;[05] VERIFIED STEP 11 AND MEASUREMENT TABLE.
